Show simple item record

dc.contributor.authorCaffarelli, Luis
dc.contributor.authorGonzález Nogueras, María del Mar
dc.contributor.authorNguyen, Truyen
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2014-03-26T07:03:34Z
dc.date.created2014-05-01
dc.date.issued2014-05-01
dc.identifier.citationCaffarelli, L.; Gonzalez, M.; Nguyen, Truyen. A Perturbation argument for a Monge–Ampère type equation arising in optimal transportation. "Archive for rational mechanics and analysis", 01 Maig 2014, vol. 212, núm. 2, p. 359-414.
dc.identifier.issn0003-9527
dc.identifier.urihttp://hdl.handle.net/2117/22385
dc.description.abstractWe prove some interior regularity results for potential functions of optimal transportation problems with power costs. The main point is that our problem is equivalent to a new optimal transportation problem whose cost function is a sufficiently small perturbation of the quadratic cost, but it does not satisfy the well known condition (A.3) guaranteeing regularity. The proof consists in a perturbation argument from the standard Monge–Ampère equation in order to obtain, first, interior C1,1 estimates for the potential and, second, interior Hölder estimates for second derivatives. In particular, we take a close look at the geometry of optimal transportation when the cost function is close to quadratic in order to understand how the equation degenerates near the boundary.
dc.format.extent56 p.
dc.language.isoeng
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Equacions diferencials i integrals::Equacions en derivades parcials
dc.subject.lcshDifferential equations, Partial
dc.titleA Perturbation argument for a Monge–Ampère type equation arising in optimal transportation
dc.typeArticle
dc.subject.lemacEquacions diferencials parcials
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.identifier.doi10.1007/s00205-013-0709-6
dc.relation.publisherversionhttp://link.springer.com/content/pdf/10.1007%2Fs00205-013-0709-6.pdf
dc.rights.accessRestricted access - publisher's policy
drac.iddocument13641219
dc.description.versionPostprint (published version)
dc.date.lift10000-01-01
upcommons.citation.authorCaffarelli, L.; Gonzalez, M.; Nguyen, Truyen
upcommons.citation.publishedtrue
upcommons.citation.publicationNameArchive for rational mechanics and analysis
upcommons.citation.volume212
upcommons.citation.number2
upcommons.citation.startingPage359
upcommons.citation.endingPage414


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder